David Jackson
Title
Cited by
Cited by
Year
Combinatorial enumeration
IP Goulden, DM Jackson
Courier Corporation, 2004
15752004
Transitive factorisations into transpositions and holomorphic mappings on the sphere
I Goulden, D Jackson
Proceedings of the American Mathematical Society 125 (1), 51-60, 1997
2391997
Towards the geometry of double Hurwitz numbers
IP Goulden, DM Jackson, R Vakil
Advances in Mathematics 198 (1), 43-92, 2005
1302005
The combinatorial relationship between trees, cacti and certain connection coefficients for the symmetric group
IP Goulden, DM Jackson
European Journal of Combinatorics 13 (5), 357-365, 1992
1301992
Counting cycles in permutations by group characters, with an application to a topological problem
DM Jackson
Transactions of the American Mathematical Society 299 (2), 785-801, 1987
1251987
An inversion theorem for cluster decompositions of sequences with distinguished subsequences
IP Goulden, DM Jackson
Journal of the London Mathematical Society 2 (3), 567-576, 1979
1221979
The number of ramified coverings of the sphere by the torus and surfaces of higher genera
IP Goulden, DM Jackson, A Vainshtein
Annals of Combinatorics 4 (1), 27-46, 2000
1182000
The KP hierarchy, branched covers, and triangulations
IP Goulden, DM Jackson
Advances in Mathematics 219 (3), 932-951, 2008
1002008
The use of automatically-obtained keyword classifications for information retrieval
KS Jones, DM Jackson
Information Storage and Retrieval 5 (4), 175-201, 1970
941970
The Gromov–Witten potential of a point, Hurwitz numbers, and Hodge integrals
IP Goulden, DM Jackson, R Vakil
Proceedings of the London Mathematical Society 83 (3), 563-581, 2001
872001
A character-theoretic approach to embeddings of rooted maps in an orientable surface of given genus
DM Jackson, TI Visentin
Transactions of the American Mathematical Society 322 (1), 343-363, 1990
841990
Some combinatorial problems associated with products of conjugacy classes of the symmetric group
DM Jackson
Journal of Combinatorial Theory, Series A 49 (2), 363-369, 1988
821988
Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions
I Goulden, D Jackson
Transactions of the American Mathematical Society 348 (3), 873-892, 1996
651996
An atlas of the smaller maps in orientable and nonorientable surfaces
D Jackson, TI Visentin
CRC Press, 2000
572000
A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves
I Goulden, J Harer, D Jackson
Transactions of the American Mathematical Society 353 (11), 4405-4427, 2001
472001
The number of ramified coverings of the sphere by the double torus, and a general form for higher genera
IP Goulden, DM Jackson
Journal of Combinatorial Theory, Series A 88 (2), 259-275, 1999
451999
Maps in locally orientable surfaces, the double coset algebra, and zonal polynomials
IP Goulden, DM Jackson
Canadian Journal of Mathematics 48 (3), 569-584, 1996
441996
Immanants of combinatorial matrices
IP Goulden, DM Jackson
Journal of Algebra 148 (2), 305-324, 1992
431992
Symmetrical Functions and Macdonald′ s Result for Top Connexion Coefficients in the Symmetrical Group
IP Goulden, DM Jackson
Journal of Algebra 166 (2), 364-378, 1994
411994
A short proof of the λg-conjecture without Gromov-Witten theory: Hurwitz theory and the moduli of curves
IP Goulden, DM Jackson, R Vakil
Walter de Gruyter GmbH & Co. KG 2009 (637), 175-191, 2009
392009
The system can't perform the operation now. Try again later.
Articles 1–20